# SDR SIMA2011325009

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 32,494 hours, 27,470 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3931 THE CREW REPORTED THE EMERGECNY EXIT WINDOW-B/C (RT) SIDE WHISTLES IN FLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CONDUCTED A GENERAL VISUIAL INSPECTION OF THE RIGHT OVERWING EMERGENCY EXIT DOOR SEAL FOUND TAPE UNDER SEAL, REMOVED TAPE IAW STANDARD MAINTENANCE PRACTICES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
